# SDR 2013FA0000236

- Difficulty date: April 19, 2013
- Submitted: April 19, 2013
- Operation: General aviation
- Aircraft: N68882
- Make and model: Helio HT-295
- Aircraft serial: 1713
- Aircraft time: 1,969 hours
- Engine: Lyc GO480*
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Slat
- Component: Slat
- Component part number: 391013001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SLAT FOUND CRACKED ON TOP SKIN AT INBD ATTACH AREA.  FURTHER INSPECTION REVEALED RIB CRACKED AS WELL.
